JDM

by Jen
(Omaha, NE)

I accidentally swallowed my vaginal progesterone suppository -- I was taking a handful of other pills and had gotten the vaginal pill out to take after I was finished with my oral....but down it went!

Comments for JDM

Click here to add your own comments

Feb 02, 2012
JDM
by: Wray

Hi Jen I couldn't help but laugh at this! The vaginal pill is basically the same as the oral pill, unless you swallowed a suppository?! Or maybe it was one of the fizzy vaginal pills? So you won't have any ill affects, although it could make you a bit sleepy. Oral progesterone is the least effective Delivery system. It won't hurt to use another on the same day, but in the vagina, not the mouth! Take care Wray

Sep 03, 2015
Swallowed my suppository accidentally
by: Anonymous

Hi

I did exactly the same.i have to take 1 x 200 mg Cyclogest twice a day either vaginal/rectum. The dr said either is fine and this morning I accidentally swallowed it with all my other pills.
Could it cause harm? should i insert another one just in case?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...